New connections between moving curves and soliton equations

Citation
S. Murugesh et R. Balakrishnan, New connections between moving curves and soliton equations, PHYS LETT A, 290(1-2), 2001, pp. 81-87
Citations number
13
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
290
Issue
1-2
Year of publication
2001
Pages
81 - 87
Database
ISI
SICI code
0375-9601(20011105)290:1-2<81:NCBMCA>2.0.ZU;2-5
Abstract
Lamb has identified a certain class of moving space curves with soliton equ ations. We show that there are two other classes of curve evolution that ma y be so identified. Hence three distinct classes of curve evolution are ass ociated with a given integrable equation. The nonlinear Schrodinger equatio n is used to illustrate this explicitly. (C) 2001 Published by Elsevier Sci ence B.V.